Show simple item record

dc.creatorOudghiri, Mourad
dc.creatorSouilah, Khalid
dc.date2017-03-23
dc.date.accessioned2019-11-14T11:59:09Z
dc.date.available2019-11-14T11:59:09Z
dc.identifierhttps://www.revistaproyecciones.cl/article/view/1221
dc.identifier10.4067/S0716-09172016000300007
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/113012
dc.descriptionLet B(H) be the algebra of all bounded linear operators on an infinite-dimensional Hilbert space H. We prove that if Φ is a surjective map on B(H) such that Φ(I) = I + Φ(0) and for every pair T, S ∈ B(H), the operator T — S is singular algebraic if and only if Φ(T) — Φ(S) is singular algebraic, then Φ is either of the form Φ(T) = ATA-1 + Φ(0) or the form Φ(T) = AT*A-1 + Φ(0) where A : H → H is an invertible bounded linear, or conjugate linear, operator.es-ES
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.es-ES
dc.relationhttps://www.revistaproyecciones.cl/article/view/1221/934
dc.rightsDerechos de autor 2016 Proyecciones. Journal of Mathematicses-ES
dc.sourceProyecciones. Journal of Mathematics; Vol 35 No 3 (2016); 301-316en-US
dc.sourceProyecciones. Revista de Matemática; Vol. 35 Núm. 3 (2016); 301-316es-ES
dc.source0717-6279
dc.source0716-0917
dc.subjectNon-linear preserver problemses-ES
dc.subjectalgebraic operatorses-ES
dc.subjectproblemas de preservación no-lineales-ES
dc.subjectoperadores algebraicos.es-ES
dc.titleNon-linear maps preserving singular algebraic operatorses-ES
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.typeArtículo revisado por pareses-ES


This item appears in the following Collection(s)

Show simple item record